Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Filling invariants of systolic complexes and groups

Tadeusz Januszkiewicz and Jacek Świątkowski

Geometry & Topology 11 (2007) 727–758
Bibliography
1 M Bestvina, Questions in Geometric Group Theory
2 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
3 C Champetier, L'espace des groupes de type fini, Topology 39 (2000) 657 MR1760424
4 R J Daverman, Hereditarily aspherical compacta and cell-like maps, Topology Appl. 41 (1991) 247 MR1135101
5 R J Daverman, A N Dranishnikov, Cell-like maps and aspherical compacta, Illinois J. Math. 40 (1996) 77 MR1386313
6 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
7 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett Publishers (1992) MR1161694
8 K Fujiwara, K Whyte, A note on spaces of asymptotic dimension one arXiv:math.MG/0610391
9 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
10 F Haglund, Complexes simpliciaux hyperboliques de grande dimension, Prepublication Orsay 71 (2003)
11 T Januszkiewicz, J Światkowski, Hyperbolic Coxeter groups of large dimension, Comment. Math. Helv. 78 (2003) 555 MR1998394
12 T Januszkiewicz, J Światkowski, Simplicial nonpositive curvature, Publ. Math. Inst. Hautes Études Sci. (2006) 1 MR2264834
13 P Nowak, On exactness and isoperimetric profiles of discrete groups, J. Functional Analysis 243 (2007) 323
14 D Osajda, Ideal boundary of 7-systolic complexes and groups, submitted
15 D Osajda, Connectedness at infinity of systolic complexes and groups, Groups, Geometry and Dynamics 1 (2007) 183
16 J Roe, Lectures on coarse geometry, University Lecture Series 31, American Mathematical Society (2003) MR2007488
17 J Światkowski, On the asymptotic homological dimension of hyperbolic groups, Bull. London Math. Soc. 27 (1995) 209 MR1328695
18 D Wise, Sixtolic complexes and their fundamental groups, in preparation